# SDR SWIA2020041750128

- Difficulty date: March 9, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BOOST PUMP ACCESS HOLE HAS 4 GOUGES ON LANDING AND WING PLANK.   (C-CHECK) RO 4/16/2020   BLENDED GAUGES ON L/H BOOST PUMP ACCESS HOLE, REF REO, REWORK NOT REQUIRED, RESTORED FINISH TO BLENDED AREAS.
